Next Article in Journal
The Study of Dependence of the Radial Parts of 0-→0+ First Forbidden β-Decay Matrix Elements on the Parameters in Woods-Saxon Potential
Previous Article in Journal
An Approximate Method for Free Vibration Analysis of Multi-Bay Coupled Shear Walls
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2007, 12(1), 51-58; doi:10.3390/mca12010051

On the Stability of Delay Integro-Differential Equations

Department of Mathematics, Faculty of Education, Kocaeli University, 41380 Kocaeli, Turkey
Department of Mathematics, Faculty of Science, Celal Bayar University, 45040 Manisa, Turkey
Authors to whom correspondence should be addressed.
Published: 1 April 2007
Download PDF [138 KB, uploaded 30 March 2016]


Some new stability results are given for a delay integro-differential equation. A basis theorem on the behavior of solutions of delay integro-differential equations is established. As a consequence of this theorem, a stability criterion is obtained.
Keywords: Integro-differential equation; Stability; Delay Integro-differential equation; Stability; Delay
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Yeniçerioğlu, A.F.; Yalçınbaş, S. On the Stability of Delay Integro-Differential Equations. Math. Comput. Appl. 2007, 12, 51-58.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top